Volume : X, Issue : IV, April - 2021

EFFICACY OF MANNHEIM PERITONITIS INDEX IN PREDICTION OF MORTALITY AND MORBIDITY IN PATIENTS WITH SECONDARY PERITONITIS

Dr. Mayank Mangwani, Dr. Subhash Chander Sharma, Dr. Alok Vardhan Mathur

Abstract :

Keywords :

Article: Download PDF    DOI : 10.36106/ijsr  

Cite This Article:

EFFICACY OF MANNHEIM PERITONITIS INDEX IN PREDICTION OF MORTALITY AND MORBIDITY IN PATIENTS WITH SECONDARY PERITONITIS, Dr. Mayank Mangwani, Dr. Subhash Chander Sharma, Dr. Alok Vardhan Mathur INTERNATIONAL JOURNAL OF SCIENTIFIC RESEARCH : Volume-10 | Issue-4 | April-2021


Number of Downloads : 82


References :